Pacific Journal of Mathematics

On a class of meromorphic functions with deficient zeros and poles.

S. Hellerstein

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 115-124.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035960

Mathematical Reviews number (MathSciNet)
MR0152655

Zentralblatt MATH identifier
0112.30602

Subjects
Primary: 30.60

Citation

Hellerstein, S. On a class of meromorphic functions with deficient zeros and poles. Pacific J. Math. 13 (1963), no. 1, 115--124. https://projecteuclid.org/euclid.pjm/1103035960


Export citation

References

  • [1] A Edrei and W. H. J. Fuchs, On the growth of meromorphic functions with several deficient values, Trans. Amer. Math. Soc, 93 (1959), 292-328.
  • [2] A. Edrei, W. H. J. Fuchs and S. Hellerstein, Radial distribution and deficiencies of the values of a meromorphic function,Pacific J. Math., 2 (1961), 135-151.
  • [3] A. A. Goldberg, Distribution of Values of meromorphic functionswith separated zeros and poles, Soviet Mathematics, Vol. 2, No. 2 (1961), 389-392.
  • [4] H. Weyl, ber die Gleichverteilung von Zahlen mod. Eins, Math. Annalen 77 (1916), 313-352.